# SDR ASAA2015090212914

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 27,787 hours, 8,553 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10044
- Condition: Failed
- Location: Nr 2 Eng Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERHEAT TEST INOPERATIVE IN BOTH, TESTS OK IN A.  ACFT GROUNDED. RAN NR 2 ENGINE IDLE AT THE GATE FOR 10 MINUTES, UNABLE TO DUPLICATE FAULT.  ACCOMPLISHED GVI INSPECTION BOTH UPPER FAN AND LOWER FAN FIRE DETECTORS, FOUND DAMAGED UPPER FAN FIRE DETECTOR LOOP ASSY.  R & R NR 2 ENGINE UPPER FAN FIRE DETECTOR ASSY, M1757 REF AMM TASK 26-11-01, GROUND FUNCTIONAL CHECK NORMAL, REF AMM TASK 26-11-00-710-801.
